MAUDE Adverse Event Report: Vascutek LTD Thoraflex Hybrid Ante-Flo

Vascutek LTD Thoraflex Hybrid Ante-Flo
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Event reported as thrombus distal thrombus inside the stent at the junction of the graft.One day following the initial procedure, the patient was placed on aspirin and had a ct(computed tomography) scan with the vascular surgeons as part of a follow-up for tevar(thoracic endovascular aortic repair).Thombus identified on transoesophageal echocardiography (toe).The treating vascular surgeon reported that the thoracic stent graft was appropriately deployed and fully expanded.6hr bypass time, blood transfusion given but no excessive products given.No death/serious injury.No surgical intervention.Sales associate has requested patient condition follow up report.
 
Additional Manufacturer Narrative
Clinical code 4440 - thrombosis/thrombus: event reported as thrombosis.Impact code 4644 - medication required - the site reported that the patient was placed on aspirin.The stent graft was reported by the treating surgeon to be appropriately deployed and fully expanded.Medical device problem 3190 - insufficient device problem information: awaiting further information.Component code 4755 - part/component/sub-assembly term not applicable.Type of investigation 4109 - historical data analysis: four-year review was performed for thoraflex hybrid > occlusion/thrombosis > body/unknown/blank jan22 - aug26 which gave an occurrence score of 0.116%.Investigation finding 3233 - results pending completion of investigation.Investigation conclusion 11 - conclusion not yet available.

Brand Name
Thoraflex Hybrid Ante-Flo
Common Device Name
Thoraflex Hybrid
Manufacturer (Section D)
Vascutek LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R R
UK  PA49RR
Manufacturer (Section G)
Vascutek LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R R
UK   PA49RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R-R
UK   PA49RR
MDR Report Key50685343
Report Number9612515-2026-00059
Device Sequence Number20162561
Product Code QSK
UDI-Device Identifier05037881031989
UDI-Public05037881031989
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTHA3038X100B-G
Device Lot Number26057304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown